| Model Number |
15 |
| Medical Device Problem Code |
Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/24/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted stryker to report that their therapy cable was not recognized by their defibrillator.In this state the device would be inoperable and defibrillation therapy would not be available if needed.There was no patient involvement reported with the event.
Additional Manufacturer Narrative
Stryker evaluated the customer's device and was not able to verify or duplicate the reported issue.Stryker recommended the customer replace the therapy cable.After observing proper device operation through functional and performance testing, the device was returned to the customer for use.The cause of the reported issue is suspected to be a faulty therapy cable.
Event or Problem Description